Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment of meningitis TB ?

Patients Age - 28 yrs Patient s Gender- Female Medical History - Father had Type 2 Diabetes (Juvenile). Father had TB about 25yrs back. Mother had Lymphoma 8 yrs back. Doing ok now. Patient s Disease- Diagnosed as having TB Meningitis. Undergoing treatment since March 1st, 2011 (1.5 months since treatment has started). No Brain damage . Diagnosis made 1 month after gradual symptoms of headache, fever, photophobia started. Current Problem of the Patient:- 1) Extreme weight loss and weakness since on TB drugs(10 kgs) 2) Loss of appetite 3) Irritable 4) Depressed , Self pitying 5) Vomitting, headaches, stomach aches. 6) Cannot hold up much food and water. I am looking for advice about alternative medicines like ayurveda, homeopathy or naturopathy or accupressure, accupuncture for providing her some relief against the worsening side effects of the TB drugs. Please help.
Asked On : Sun, 17 Apr 2011
Answers:  3 Views:  657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear friend,
I like to inform you,there is no alternative medicines for TB have to stick to allopathy medicines only.I advise you to go to nearby DOTS centre of government dispensary to get registered and take medicines at free of cost .The incharge of that centre dispense you tablets and you have to take medicines under his observation directly for 6 months.From my experience,i have seen lot of patients improved within 2 months of treatment.and offcourse you should take care of his nutriton as well.Give daily Proteinex daily two scoops twice in full cream milk,syp.zincovit 5ml twice daily.daily one egg advisable.take care.Drramesh.
Answered: Sun, 17 Apr 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The treatment offered by allopathy in such cases is much more dependable than ayurvedic or homeo options and more when this treatment is started then discontinuation causes more harm than benefit. In ayurveda basant malti ras swarn yukat is the drug for this purpose but results are not very promising. However other complications mentioned by you can be easily cured. In addition to DOTS you can give livomyn sy. to protect liver and increase appetite, cap streswin to keep stress away and maintain healthy thinking and kam dugdha ras to check hyperacidity. In addition to these specific action these medicines also increase the immunity of body so can be added.
Answered: Sun, 17 Apr 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome to health care magic forum,

Complicated cases like this are very effectively treated with Homeopathy and not only this even the presenting side effects are also neutralized by the medicines.

TB meningitis can be very effectively treated with Homeopathy, and i can assure you that the patient will get complete relief from TB meningitis.

So i will advice you to start a good Homeopathic treatment.

For more info mail us at or visit us at


Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor